# SDR SWAA2022030264080

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER DOUBLER COMMON TO LOWER VAPOR BARRIER BS 663 LBL 17 IS CRACKED / REMOVED AND REPLACED SEAL RETAINER DOUBLER COMMON TO LOWER VAPOR BARRIER BS 663 LBL 17 IAW SRM 51-40-02-0G-0 AND DWG 111A1000
